# SDR DALA2018061203965

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 61,298 hours, 33,510 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER REAR SPAR AFT BARREL NUT HOLE HAD A CRACK INDICATION, .250 INCHES LONG, RUNNING AFT AND DOWN INTO BARREL NUT HOLE. HFEC VERIFIED CRACK IAW NDTSPM 06-10-01.001.  HORIZONTAL STABILIZER REPLACED IAW AMDS 5510-4001.
